# SDR SWIA202266387

- Difficulty date: August 31, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N508SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000889
- Aircraft time: 1,993 hours, 1,183 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EAML 983241 FOR RAMP DAMAGE TO FWD FUSELAGE SKIN BETWEEN FRAMES 21-22 AND STRINGERS 16L-17L, FOUND SKIN PUNCTURE / DENT TO BE DETERMINE OUT OF LIMITS PER ERJ 175 SRM 53-10-01 MEASURING DEPTH .1614" (4.10MM),Â LENGTH 1.403",Â WIDTH 0.967".   (FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25424770 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 25425724 FOR REPAIR COMPLIANCE AND M-337"
